Vila Jean Paul
Vila Jean Paul
Mathématiques Toulouse
Verified email at
Cited by
Cited by
On particle weighted methods and smooth particle hydrodynamics
JP Vila
Mathematical models and methods in applied sciences 9 (02), 161-209, 1999
Convergence rate of a finite volume scheme for a two dimensional convection-diffusion problem
Y Coudière, JP Vila, P Villedieu
ESAIM: Mathematical Modelling and Numerical Analysis 33 (3), 493-516, 1999
Global solutions to the isothermal Euler-Poisson system with arbitrarily large data
F Poupaud, M Rascle, JP Vila
Journal of differential equations 123 (1), 93-121, 1995
Convergence and error estimates in finite volume schemes for general multidimensional scalar conservation laws. I. Explicite monotone schemes
JP Vila
ESAIM: Mathematical Modelling and Numerical Analysis-Modélisation …, 1994
Convergence of SPH method for scalar nonlinear conservation laws
B Ben Moussa, JP Vila
SIAM Journal on Numerical Analysis 37 (3), 863-887, 2000
Shallow water equations for non-Newtonian fluids
ED Fernández-Nieto, P Noble, JP Vila
Journal of Non-Newtonian Fluid Mechanics 165 (13-14), 712-732, 2010
Convergence of an explicit finite volume scheme for first order symmetric systems
JP Vila, P Villedieu
Numerische Mathematik 94 (3), 573-602, 2003
Renormalized meshfree schemes I: consistency, stability, and hybrid methods for conservation laws
N Lanson, JP Vila
SIAM Journal on Numerical Analysis 46 (4), 1912-1934, 2008
A compressible model for separated two-phase flows computations
G Chanteperdrix, P Villedieu, JP Vila
Fluids Engineering Division Summer Meeting 36150, 809-816, 2002
Numerical viscosity and convergence of finite volume methods for conservation laws with boundary conditions
S Benharbit, A Chalabi, JP Vila
SIAM journal on numerical analysis 32 (3), 775-796, 1995
Shallow water viscous flows for arbitrary topopgraphy
M Boutounet, L Chupin, P Noble, JP Vila
Communications in Mathematical Sciences 6 (1), 29-55, 2008
SPH renormalized hybrid methods for conservation laws: applications to free surface flows
JP Vila
Meshfree methods for partial differential equations II, 207-229, 2005
Sur la théorie et l'approximation numérique de problèmes hyperboliques non linéaires: applications aux équations de Saint Venant et à la modélisation des avalanches de neige dense
JP Vila
An accurate low-Mach scheme for a compressible two-fluid model applied to free-surface flows
N Grenier, JP Vila, P Villedieu
Journal of Computational Physics 252, 1-19, 2013
High-order schemes and entropy condition for nonlinear hyperbolic systems of conservation laws
JP Vila
Mathematics of computation 50 (181), 53-73, 1988
Boundary conditions for scalar conservation laws from a kinetic point of view
A Nouri, A Omrane, JP Vila
Journal of statistical physics 94 (5-6), 779-804, 1999
Simplified Godunov Schemes for 2*2 Systems of Conservation Laws
JP Vila
SIAM journal on numerical analysis 23 (6), 1173-1192, 1986
A numerical reduced model for thin liquid films sheared by a gas flow
G Lavalle, JP Vila, G Blanchard, C Laurent, F Charru
Journal of Computational Physics 301, 119-140, 2015
An analysis of a class of second-order accurate Godunov-type schemes
JP Vila
SIAM journal on numerical analysis 26 (4), 830-853, 1989
A boundary multiplier/fictitious domain method for the steady incompressible Navier-Stokes equations
V Girault, R Glowinski, H López, JP Vila
Numerische Mathematik 88 (1), 75-103, 2001
The system can't perform the operation now. Try again later.
Articles 1–20